my sister is bipolar and she was on lithium but didnt like it cause it made her like a zombie all the time and all she did was sleep. her dad told her dr he wants her to basically be that way again i think he used the words zombie and comatose. anyway my sister doesnt want to be like that and im scared she wont have much of a life if she sleeping and like a zombie all the time. any help on this med and what it can do would greati help us thanks everyone
Her dr needs to start her on a low dose. Let her get used to it, then increase the dose. She will need medication all her life, she can't just not take it without seeing the dr and getting her meds straight. . There isn't one drug that works for everyone. Its a case of trial and error. If her dr is not willing to try other treatments, then she needs new dr. How old is she?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I have kidney failure and bipolar and the meds I take lithium for the bipolar and
Posted 23 Oct 2009 • 1 answer
Posted 11 Jan 2011 • 3 answers
Bipolar Disorder - I am bipolar 2. I have tried Lithium and it makes me shaky...Divalporex makes me?
Posted 19 Aug 2011 • 5 answers
Posted 17 Nov 2011 • 2 answers
Posted 19 Sep 2012 • 6 answers